File(s) under embargo

Reason: Publisher's requirement

84

days

7

hours

until file(s) become available

Forward-backward stochastic differential equations on infinite horizon and quasilinear elliptic PDEs

journal contribution
posted on 16.01.2020 by Yufeng Shi, Huaizhong Zhao
© 2019 Elsevier Inc. A class of infinite horizon forward-backward stochastic differential equations (FBSDEs) is investigated. Under some monotonicity conditions, the existence and uniqueness of solutions in an arbitrarily large space for FBSDEs on infinite horizon is obtained. The probabilistic interpretations for a large class of quasilinear elliptic partial differential equations (PDEs) in a global space is then given by virtue of the solutions of FBSDEs on infinite horizon.

Funding

National Key R&D Program of China (Grant No. 2018YFA0703900)

National Natural Science Foundation of China (Grant Nos. 11871309 and 11371226)

Royal Society Newton Advanced Fellowship NA150344

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Journal of Mathematical Analysis and Applications

Volume

485

Issue

1

Publisher

Elsevier

Version

AM (Accepted Manuscript)

Rights holder

© Elsevier

Publisher statement

This paper was accepted for publication in the journal Journal of Mathematical Analysis and Applications and the definitive published version is available at https://doi.org/10.1016/j.jmaa.2019.123791

Publication date

2019-12-17

Copyright date

2020

ISSN

0022-247X

eISSN

1096-0813

Language

en

Depositor

Prof Huaizhong Zhao Deposit date: 16 January 2020

Article number

123791

Exports